UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

A necessary condition for the absolute continuity of invariant measure of circle maps with countably infinite number of break points


Akhadkulov, Habibulla and Saaban, Azizan and Md Noorani, Mohd Salmi and Akhatkulov, Sokhobiddin (2017) A necessary condition for the absolute continuity of invariant measure of circle maps with countably infinite number of break points. Far East Journal of Mathematical Sciences (FJMS), 101 (3). pp. 675-688. ISSN 09720871

Full text not available from this repository. (Request a copy)

Abstract

Let f be a circle homeomorphism with countably many break points that is, differentiable except in countably many points where the derivatives have a jump. Assuming its rotation number ρ to be irrational, we provide a necessary condition for the absolute continuity of invariant measure with respect to the Lebesgue measure.

Item Type: Article
Subjects: Q Science > Q Science (General)
Divisions: School of Quantitative Sciences
Depositing User: Dr. Azizan Saaban
Date Deposited: 07 May 2017 01:43
Last Modified: 07 May 2017 01:43
URI: http://repo.uum.edu.my/id/eprint/21961

Actions (login required)

View Item View Item